Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax, headachequeen

Posted by helenag on May 31, 2004, at 23:25:20

In reply to Re: thanks Kazzy, posted by headachequeen on May 31, 2004, at 21:28:43

Am glad to see this post. Have been on Topamax for over a year, 300mg final dose. Have lost weight. Now I have other questions. At first, the side effects did not bother me much, but now I notice they are stronger, especially the cognitive effects. I search for words more often, my eyes get dry a lot, and my blood glucose tested 56 last week.

Am attributing this to the weight loss? Less of me and more of the drug (too high of a dose?) I have stopped drinking (maybe no interference?)

Do people regain the weight they lost once they go off Topamax? I don't want to have three closets of clothes in varying sizes due to drugs.

Would appreciate any feedback.

PS: Am on the med for mood stabiliZation and it has worked for me very well.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:helenag thread:50878
URL: http://www.dr-bob.org/babble/20040527/msgs/352572.html